Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 24, Number 1 (2020), 225-264.
Second-order Necessary Optimality Conditions for an Optimal Control Problem
Second-order necessary optimality conditions for an optimal control problem with a nonconvex cost function and state-control constraints are studied in this paper. By establishing an abstract result on second-order necessary optimality conditions for a mathematical programming problem, we obtain second-order necessary optimality conditions for an optimal control problem.
Taiwanese J. Math., Volume 24, Number 1 (2020), 225-264.
Received: 19 September 2018
Revised: 28 February 2019
Accepted: 9 April 2019
First available in Project Euclid: 18 April 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 49J15: Optimal control problems involving ordinary differential equations 49J21: Optimal control problems involving relations other than differential equations 49K21: Problems involving relations other than differential equations 90C90: Applications of mathematical programming 93C05: Linear systems
Nguyen, Toan; Le, Thuy. Second-order Necessary Optimality Conditions for an Optimal Control Problem. Taiwanese J. Math. 24 (2020), no. 1, 225--264. doi:10.11650/tjm/190403. https://projecteuclid.org/euclid.twjm/1555552827